# SDR LR7A2018061901399

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO DOOR FS1034 BULKHEAD WEB CRACKED AT LBL61. REPLACE WEB FROM LBL41 TO LBL61.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM CH 51-60 AND 51-70.
